# SDR AWXA200200769

- Difficulty date: July 31, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 651862110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND ON AFT CARGO COMPARTMENT FORWARD CORNER SCUFF PLATE.  MAINTENANCE PREPARED, TREATED, AND WELDED THE CRACK ON FORWARD CORNER SCUFF PLATE IAW AWA ER 15-5333-01016-JS2.
